MathSciNet Relay Station
MathSciNet bibliographic data
MR420059 (54 #8076) 40D10
Sherif, Soraya Absolute Tauberian constants for Cesàro means of a function. Trans. Amer. Math. Soc. 224 (1976), no. 2, 231–242 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement